MathSciNet Relay Station
MathSciNet bibliographic data
MR1225204 (94d:34052) 34C99 (34C15 58F13 70K40 70K50)
Hastings, S. P.; McLeod, J. B. Chaotic motion of a pendulum with oscillatory forcing. Amer. Math. Monthly 100 (1993), no. 6, 563–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement